Universidad Complutense de Madrid
E-Prints Complutense

Extinction properties of semilinear heat-equations with strong absorption

Impacto

Downloads

Downloads per month over past year

Friedman, Avner and Herrero, Miguel A. (1987) Extinction properties of semilinear heat-equations with strong absorption. Journal of Mathematical Analysis and Applications, 124 (2). pp. 530-546. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

636kB

Official URL: http://www.sciencedirect.com/science/article/pii/0022247X87900138


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Consider the initial-boundary value problem for ut=Δu-λu(q) with λ>0, 0<q<1; the initial data are nonnegative and the boundary data vanish. It is well known that the solution becomes extinct in finite time Τ, i.e., u(x, t) becomes identically zero for t ≥ T, where T is some positive number. In this paper we study the profile of x → u(x, t) as t → T.


Item Type:Article
Uncontrolled Keywords:Semilinear; strong absorption; initial-boundary value problem; initial data; nonnegative
Subjects:Sciences > Mathematics > Differential equations
ID Code:17584
Deposited On:10 Jan 2013 09:56
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page